Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I’ve been on doxycycline for just over 6 weeks now and whilst progress has been slow so far I was starting to notice an improvement in my skin. However suddenly in the past 3-4 days or so I’ve broken out quite badly across my cheeks with a couple of big pimples. 

Ive heard about the ‘purging’ phase when you take antibiotics as some people say it gets worse before it gets better, but I always assumed this would happen in the first week or so? Is it possible to have a purging phase 6 weeks into taking antibiotics? Should I be worried?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×